# SDR R61A2020040310482

- Difficulty date: April 1, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N429YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000408
- Aircraft time: 15,968 hours, 10,724 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Not Reported
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT LIGHT STRIP NEAR FWD GALLEY WARDROBE REQUIRES REPLACEMENT. R&R FWD GALLEY PHOTOLUMINESCENT LIGHT STRIP IAW AMM 33-50-21.
